# SDR DALA2023010400056

- Difficulty date: December 17, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 22,824 hours, 2,919 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Condition: None
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR DISARM LEVER DIFFICULT TO MOVE TO DISARM DOOR. PIN ALSO DIFFICULT TO REMOVE AND DISARM.   TROUBLESHOT IAW 330 TSM 30-46-00-810-804A. SYSTEM OPS CK GOOD. NO CURRENT FAULTS.  ORIG SUBMISSION DATE: 1/4/2023
